# SDR 97ZZZM848

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5520 · Elevator Structure
- Part: Bolts
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 4 'A' FRAME BOTH BOLTS FAILED NDT.  INSTALLED NEW BOLTS IN RIGHT NR 4 ELEVATOR 'A' FRAME.  SECURED AND SAFETIED.
